# SDR SIMA20120911004

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 24,683 hours, 17,596 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: TRU3502
- Part serial: 1191
- Condition: Faulty
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4644 THE CREW REPORTED A STRONG ELECTRICAL SMELL IN GALLEY, COCKPIT AND NOSEWHEEL WELL.  TROUBLESHOT AND ODOR FOUND TO BE COMING FROM ESS TRU 1 DEACTIVATED AND DEFERRED MEL.  REMOVED AND REPLACED THE ESS TRU NR 1 IAW AMM 24-31-01.  THE OPERATIONAL CHECK WAS GOOD.  MEL RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
